RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1977, Volume 41, Issue 5, Pages 1138–1160 (Mi izv1919)  

This article is cited in 4 scientific papers (total in 4 papers)

A trace problem for weighted anisotropic spaces of Liouville type

G. A. Kalyabin


Abstract: The author considers a family of function spaces including weighted Sobolev spaces, under minimal restrictions on the weight functions. Necessary and sufficient conditions are found on the traces of functions in the indicated classes.
The trace spaces that are obtained generalize the Besov spaces and can be described in several equivalent ways.
Bibliography: 12 titles.

Full text: PDF file (1694 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1977, 11:5, 1085–1107

Bibliographic databases:

UDC: 517.51
MSC: Primary 46E35; Secondary 42A08, 26A15
Received: 10.03.1976

Citation: G. A. Kalyabin, “A trace problem for weighted anisotropic spaces of Liouville type”, Izv. Akad. Nauk SSSR Ser. Mat., 41:5 (1977), 1138–1160; Math. USSR-Izv., 11:5 (1977), 1085–1107

Citation in format AMSBIB
\Bibitem{Kal77}
\by G.~A.~Kalyabin
\paper A~trace problem for weighted anisotropic spaces of Liouville type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1977
\vol 41
\issue 5
\pages 1138--1160
\mathnet{http://mi.mathnet.ru/izv1919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=627001}
\zmath{https://zbmath.org/?q=an:0385.46018|0408.46025}
\transl
\jour Math. USSR-Izv.
\yr 1977
\vol 11
\issue 5
\pages 1085--1107
\crossref{https://doi.org/10.1070/IM1977v011n05ABEH001760}


Linking options:
  • http://mi.mathnet.ru/eng/izv1919
  • http://mi.mathnet.ru/eng/izv/v41/i5/p1138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kalyabin, “Trace spaces for generalized anisotropic Liouville classes”, Math. USSR-Izv., 12:2 (1978), 289–297  mathnet  crossref  mathscinet  zmath
    2. G. A. Kalyabin, “A generalized trace method in the interpolation theory of Banach spaces”, Math. USSR-Sb., 34:5 (1978), 645–653  mathnet  crossref  mathscinet  zmath
    3. B. V. Tandit, “Trace of functions in weighted spaces”, Funct. Anal. Appl., 14:4 (1980), 317–319  mathnet  crossref  mathscinet  zmath  isi
    4. A. I. Tyulenev, “Description of traces of functions in the Sobolev space with a Muckenhoupt weight”, Proc. Steklov Inst. Math., 284 (2014), 280–295  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:228
    Full text:102
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019